# SDR DFM2001F00000

- Difficulty date: December 2, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N692DD
- Make and model: Bolkms BO105C
- Aircraft serial: S149
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: MS2740723F
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

25 MINUTES INTO REPOSITIONING FLIGHT NR 1 ENGINE N1 DECREASED SLOWLY.  ATTEMPT TO REGAIN OPERATING NR 1 UNSUCCESSFUL.  PILOT INITIATED SINGLE ENGINE PROCEDURES TO A SUCCESSFUL SINGLE ENGINE LANDING.  NO AIRCRAFT DAMAGE, NO PERSONAL INJURIES.  TROUBLESHOOTING TO DETERMINE CAUSE IS IN PROGRESS.
